`a`
Related Articles
1

Hypocoercive relaxation to equilibrium for some kinetic models

Kinetic and Related Models  Volume 7, Issue 2, Pages : 341 - 360, 2014

Pierre Monmarché - (email)

 Abstract       References       Full Text      Related Articles

2

Ergodic properties of $k$-free integers in number fields

Journal of Modern Dynamics  Volume 7, Issue 3, Pages : 461 - 488, 2013

Francesco Cellarosi - (email), Ilya Vinogradov - (email)

 Abstract       References       Full Text      Related Articles

3

Dynamics on the infinite staircase

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 4341 - 4347, 2013

W. Patrick Hooper - (email), Pascal Hubert - (email), Barak Weiss - (email)

 Abstract       References       Full Text      Related Articles

4

Ergodic infinite group extensions of geodesic flows on translation surfaces

Journal of Modern Dynamics  Volume 6, Issue 4, Pages : 477 - 497, 2013

David Ralston - (email), Serge Troubetzkoy - (email)

 Abstract       References       Full Text      Related Articles

5

Ergodicity of certain cocycles over certain interval exchanges

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2523 - 2529, 2012

David Ralston - (email), Serge Troubetzkoy - (email)

 Abstract       References       Full Text      Related Articles

6

On essential coexistence of zero and nonzero Lyapunov exponents

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4149 - 4170, 2012

Jianyu Chen - (email)

 Abstract       References       Full Text      Related Articles

7

The Hopf bifurcation with bounded noise

Discrete and Continuous Dynamical Systems  Volume 32, Issue 8, Pages : 2997 - 3007, 2012

Ryan T. Botts - (email), Ale Jan Homburg - (email), Todd R. Young - (email)

 Abstract       References       Full Text      Related Articles

8

Persistence and non-persistence of a mutualism system with stochastic perturbation

Discrete and Continuous Dynamical Systems  Volume 32, Issue 3, Pages : 867 - 889, 2011

Chunyan Ji - (email), Daqing Jiang - (email)

 Abstract       References       Full Text      Related Articles

9

Traveling wave solutions and its stability for 3D Ginzburg-Landau type equation

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 2, Pages : 507 - 527, 2011

Shujuan Lü - (email), Chunbiao Gan - (email), Baohua Wang - (email), Linning Qian - (email), Meisheng Li - (email)

 Abstract       References       Full Text      Related Articles

10

On uniform convergence in ergodic theorems for a class of skew product transformations

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 873 - 891, 2010

Julia Brettschneider - (email)

 Abstract       References       Full Text      Related Articles

11

On the convergence of singular perturbations of Hamilton-Jacobi equations

Communications on Pure and Applied Analysis  Volume 9, Issue 5, Pages : 1363 - 1377, 2010

Claudio Marchi - (email)

 Abstract       Full Text      Related Articles

12

Limit behavior of nonlinear stochastic wave equations with singular perturbation

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 1, Pages : 175 - 193, 2009

Wei Wang - (email), Yan Lv - (email)

 Abstract       Full Text      Related Articles

13

Algebro-geometric methods for hard ball systems

Discrete and Continuous Dynamical Systems  Volume 22, Issue 1/2, Pages : 427 - 443, 2008

Domokos Szász - (email)

 Abstract       Full Text      Related Articles

14

Partial hyperbolicity and ergodicity in dimension three

Journal of Modern Dynamics  Volume 2, Issue 2, Pages : 187 - 208, 2008

Federico Rodriguez Hertz - (email), María Alejandra Rodriguez Hertz - (email), Raúl Ures - (email)

 Abstract       Full Text      Related Articles

15

The return times set and mixing for measure preserving transformations

Discrete and Continuous Dynamical Systems  Volume 18, Issue 4, Pages : 817 - 827, 2007

Rui Kuang - (email), Xiangdong Ye - (email)

 Abstract       Full Text      Related Articles

16

Construction of ergodic cocycles that are fundamental solutions to linear systems of a special form

Journal of Modern Dynamics  Volume 1, Issue 2, Pages : 205 - 253, 2007

Mahesh G. Nerurkar - (email), Héctor J. Sussmann - (email)

 Abstract       Full Text      Related Articles

17

The Hopf argument

Journal of Modern Dynamics  Volume 1, Issue 1, Pages : 147 - 153, 2006

Yves Coudène - (email)

 Abstract       Full Text      Related Articles

18

Rigidity of partially hyperbolic actions of property (T) groups

Discrete and Continuous Dynamical Systems  Volume 9, Issue 1, Pages : 193 - 208, 2002

Andrei Török - (email)

 Abstract       Full Text      Related Articles

19

$\mathbb Z^d$-covers of horosphere foliations

Discrete and Continuous Dynamical Systems  Volume 6, Issue 1, Pages : 147 - 154, 1999

Mark Pollicott - (email)

 Abstract       Full Text      Related Articles

20

Bifurcating vortex solutions of the complex Ginzburg-Landau equation

Discrete and Continuous Dynamical Systems  Volume 5, Issue 4, Pages : 871 - 880, 1999

Hans G. Kaper - (email), Peter Takáč - (email)

 Abstract       Full Text      Related Articles

21

A criterion for ergodicity for non-uniformly hyperbolic diffeomorphisms

Electronic Research Announcements in Mathematical Sciences  Volume 14, Issue 0, Pages : 74 - 81,

 Abstract       Full Text      Related Articles